# SDR ASAA2020022083217

- Difficulty date: February 18, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 44,132 hours, 13,444 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE OCCURRED DURING FLIGHT. GROUNDED - YES. CW B737-800 FIM 34-61 TASK 807 2 CBS PULLED/RESET OP CK GOOD. FMC SWITCH RETURNED TO NORMAL.
